melmaclorelai (melmaclorelai) wrote in vaginapagina,
melmaclorelai
melmaclorelai
vaginapagina

Relationship between cysts/bumps and HBC.

Hi everyone,

I don't use LJ much so I apologize if I didn't tag or format this post correctly. I have turned to this community a few times for advice in the past but only posted once before which was a long time ago and unrelated to the issue I'm having now.

I have been on some form of hormonal birth control (the pill) for the last four years (give or take a few months) and this will be my fifth year of taking it. I have always taken a combined pill (estrogen and progesterone) and I have no intentions of going off them as they have worked really well for me and I really appreciate what they've done for my lifestyle in terms of period management and protection against pregnancy.

I started off with Yaz and have taken that for the majority of those four years. They worked really well for me and the only side effect that I ever had on them was a little bit of breakthrough bleeding when I began to 'stack' my pills a couple of years into taking them.

Due to a combination of cost (I have to pay around $80 for three months worth of pills as they are not subsidized by the healthcare system) and concern voiced by my family and friends about the lawsuits filed against the pill/company, I recently elected to switch to a pill called Femme ED 30/150. Apart from a brief stint on Levlen ED, this is the only other pill I've ever been on.

I am still not getting any of the traditional side effects like moodiness or weight gain but I have noticed two unusual bumps on my vulva since I began to take Femme ED and I haven't ever had a bump like this before. The first one is located on my upper labia majora near my clitoris and this has been the most problematic one of the two as it was swollen when it first appeared and mildly painful. It also began to leak a small amount of blood and clear liquid a couple of days after it first appeared and was quite sticky to touch.

I done some research on the internet and two of the most commonly suggested home remedies for cysts or bumps on the vulva were Epsom salt soaks and hot compresses. I didn't have any Epsom salts so I treated it with hot compresses and hot water rinses multiple times a day and the leaking and swelling stopped after a few days. I can still feel it there if I poke around but it doesn't hurt or feel swollen anymore.

The second one appeared today and is located on my lower labia majora near my vaginal opening. It is smaller than the first one but it still feels a little swollen. It doesn't hurt and isn't leaking anything at this point. Both of these bumps are on the left side of my vulva and seemed to literally come out of nowhere. I don't think either of them have burst or come to a head as they both feel internal rather than external

My research led me to believe that bumps or cysts on the vulva are generally caused by blocked glands, ingrown hairs, skin trauma and std's but I can't help wondering if my pill (Femme ED) is to blame as I haven't had any other bumps or cysts on my vulva before and it just seems a little coincidental to me that they appeared relatively quickly after switching pills. I can safely say that these bumps weren't caused by an std.

I am curious as to whether anybody else experienced an increase in bumps or cysts after going on some form of hormonal birth control and what they did about it. I tend to do well on the pill so I am open to trying another one if that's what I have to do.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your IP address will be recorded 

  • 2 comments